Originally Posted by februarygirl
I just started taking bio-identical hormones (from a compounding pharmacy) -tonight....when I applied the progestrone/test cream to my forearm, it felt like a burning sensation inside and my pinky and ring finger felt really warm. Has anyone ever had this sensation after applying the cream?
I hope the hormones help me to get back to a normal life!
Am I understanding you to say you are using bio-identical natural progesterone and testerone cream combined into one cream? I have been using a micronized natural progesterone cream made by a compounding pharmacist since January of this year. My endo started me on 150 ml days 14 until next cycle. That put me on over load. My cream was just progesterone. I never experienced any of the things you mentioned. At one point I had a very swollen left breast and breast pain and pain under my left arm. The pharmacist said my endo tried to raise my progesterone level, which at the time of first testing was 1, too quickly. So he had me follow different directions. I have used it with sucess.My only consistent problem with it is gas. It really get to me. I started spotting this month when I was using it. The pharmacist told me to stop using it and see if the spotting stopped. It did not, so now I don't know what is going on. You should contact the pharmacist who does your cream and ask about the side effect you had.